Erratum: Bethe ansatz derived from the functional relations of the open XXZ chain for new special cases (Journal of Statistical Mechanics: Theory and Experment)

Rajan Murgan, Rafael Nepomechie

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)75-78
Number of pages4
JournalJournal of Statistical Mechanics: Theory and Experiment
Issue number11
DOIs
StatePublished - Nov 1 2005

Keywords

  • Integrable spin chains (vertex models)
  • Quantum integrability (Betheansatz)

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistical and Nonlinear Physics

Cite this